Quadratic solitons for negative effective second-harmonic diffraction as nonlocal solitons with periodic nonlocal response function

B.K. Esbensen, Morten Bache, W. Krolikowski, Ole Bang

    Research output: Contribution to journalJournal articleResearchpeer-review

    310 Downloads (Pure)

    Abstract

    We employ the formal analogy between quadratic and nonlocal solitons to investigate analytically the properties of solitons and soliton bound states in second-harmonic generation in the regime of negative diffraction or dispersion of the second harmonic. We show that in the nonlocal description this regime corresponds to a periodic nonlocal response function. We then use the strongly nonlocal approximation to find analytical solutions of the families of single bright solitons and their bound states in terms of Mathieu functions.
    Original languageEnglish
    JournalPhysical Review A
    Volume86
    Issue number2
    Pages (from-to)023849
    Number of pages10
    ISSN2469-9926
    DOIs
    Publication statusPublished - 2012

    Keywords

    • Diffraction
    • Solitons

    Fingerprint

    Dive into the research topics of 'Quadratic solitons for negative effective second-harmonic diffraction as nonlocal solitons with periodic nonlocal response function'. Together they form a unique fingerprint.

    Cite this